MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93337
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth at abutment site.The patient was placed under general anaesthesia on (b)(6) 2023, in order to remove the abutment.The implanted device remains.

Brand Name
BA400 ABUTMENT 14MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key17496177
Report Number6000034-2023-02706
Device Sequence Number8104746
Product Code MAH
UDI-Device Identifier09321502033459
UDI-Public(01)09321502033459(10)177239(17)230521
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2023
Report Date (Section F) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/21/2023
Device Model Number93337
Device Catalogue Number93337
Device Lot Number177239
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/03/2023
Event Location Hospital
Date Report to Manufacturer08/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Date Report Sent to FDA08/10/2023